Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On spaces filled up by continuous collections of atriodic continuous curves

Authors: R. D. Anderson and Mary-Elizabeth Hamstrom
Journal: Proc. Amer. Math. Soc. 6 (1955), 766-769
MSC: Primary 56.0X
MathSciNet review: 0073160
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

PII: S 0002-9939(1955)0073160-5
Article copyright: © Copyright 1955 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia